# SDR FDEA201408272328

- Difficulty date: August 27, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA38555
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRACK HAS MULTIPLE SCRATCHES & SEVERAL SPOTS OF CORROSION AT STATION X=20, BETWEEN STATION Y 1781 - 1964.  REMOVED CORROSION FROM AFT CARGO COMPARTMENT TRACK STA 1781-1964.  FOUND TO BE OUT OF LIMITS AT 1841 WITH 100% MATERIAL LOSS IAW SRM 51-31-01, FIG. 1A.  REPAIRED SEAT TRACK FROM 1821 - 1865 IAW SRM 53-70-00, FIG. 1.  MAJOR REPAIR
